# SDR AALA202403206667

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,013 hours, 14,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367148400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 221LF IN FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221LF WITH NEW REPLACEMENT MATERIAL PER SRM 53-02-00-300-011.
